Alert archive / Ohio / River Flood Warnings in 2017
River Flood Warning 14, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Feb 9, 2017, 9:55 AM EST for Defiance County, Fulton County, Williams County, Ohio. It took effect at Feb 9, 2017, 10:03 PM EST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Feb 9, 2017, 9:55 AM EST (14:55 UTC)
- In effect from
- Feb 9, 2017, 10:03 PM EST
- Expired
- Feb 14, 2017, 9:00 AM EST
- In force
- 4 days
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Defiance County, OH, Fulton County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 109 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tiffin River at Stryker (STRO1). The gauge peaked at 11.88 ft at Feb 11, 2017, 2:00 PM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 16.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
168
WGUS43 KIWX 091455
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
955 AM EST THU FEB 9 2017
...The National Weather Service in Northern Indiana has issued a
Flood Warning for the following rivers...
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.Recent precipitation has led to rises on area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC039-051-171-101455-
/O.NEW.KIWX.FL.W.0014.170210T0900Z-170214T1400Z/
/STRO1.1.ER.170210T0900Z.170211T1200Z.170213T1400Z.NO/
955 AM EST THU FEB 9 2017
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Tiffin River near Stryker
* from late tonight to Tuesday morning.
* At 9 AM Thursday the stage was 10.7 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage early Friday
morning and crest near 12.1 feet around 1 PM Saturday February 11
and fall below flood stage around 9 AM Monday February 13.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$9 follow-up statements
949
WGUS83 KIWX 100153
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
853 PM EST THU FEB 9 2017
...The Flood Warning has been extended for the following rivers...
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.Recent heavy rainfall has led to the Tiffin River near Stryker
to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC039-051-171-110153-
/O.EXT.KIWX.FL.W.0014.170210T0303Z-170214T2100Z/
/STRO1.1.ER.170210T0303Z.170211T1200Z.170213T2100Z.NO/
853 PM EST THU FEB 9 2017
The Flood Warning has been extended for
The Tiffin River near Stryker
* until Tuesday afternoon.
* At 8 PM Thursday the stage was 10.9 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage Thursday night and
crest near 12.1 feet around 1 PM Saturday February 11 and fall
below flood stage around 4 PM Monday February 13.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$722
WGUS83 KIWX 101501
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1001 AM EST FRI FEB 10 2017
...The Flood Warning has been extended for the following rivers...
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.Runoff from recent rainfall has led to the river rising above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC039-051-171-111501-
/O.EXT.KIWX.FL.W.0014.000000T0000Z-170215T0400Z/
/STRO1.1.ER.170210T0330Z.170212T0000Z.170214T0400Z.NO/
1001 AM EST FRI FEB 10 2017
The Flood Warning has been extended for
The Tiffin River near Stryker
* until Tuesday evening.
* At 9 AM Friday the stage was 11.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.3 feet around 1
AM Sunday February 12 and fall below flood stage around 11 PM
Monday February 13.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred
on Jun 1 2015.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$547
WGUS83 KIWX 110606
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
106 AM EST SAT FEB 11 2017
...The Flood Warning has been extended for the following rivers...
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.Runoff from recent rainfall has led to the river rising slightly
above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC039-051-171-120606-
/O.EXT.KIWX.FL.W.0014.000000T0000Z-170215T0600Z/
/STRO1.1.ER.170210T0330Z.170212T0000Z.170214T0600Z.NO/
106 AM EST SAT FEB 11 2017
The Flood Warning has been extended for
The Tiffin River near Stryker
* until late Tuesday night.
* At 12 AM Saturday the stage was 11.7 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.3 feet around 1
AM Sunday February 12 and fall below flood stage around 1 AM
Tuesday February 14.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$022
WGUS83 KIWX 111511
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1011 AM EST SAT FEB 11 2017
...The Flood Warning is cancelled for the following rivers...
Saint Joseph River Ohio below Montpelier affecting Williams County
...The Flood Warning has been extended for the following rivers...
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
OHC039-051-171-121511-
/O.EXT.KIWX.FL.W.0014.000000T0000Z-170215T0800Z/
/STRO1.1.ER.170210T0330Z.170212T0600Z.170214T0800Z.NO/
1011 AM EST SAT FEB 11 2017
The Flood Warning has been extended for
The Tiffin River near Stryker
* until late Tuesday night.
* At 9 AM Saturday the stage was 11.8 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.3 feet around 1
AM Sunday February 12 and fall below flood stage around 3 AM
Tuesday February 14.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$
OHC171-111541-
/O.CAN.KIWX.FL.W.0015.000000T0000Z-170212T0900Z/
/MONO1.1.ER.170210T0827Z.170210T1315Z.170210T1948Z.NO/
1011 AM EST SAT FEB 11 2017
The Flood Warning is cancelled for
The Saint Joseph River Ohio below Montpelier
* At 7 AM Saturday the stage was 11.6 feet
* Flood stage is 12.0 feet.
* The river fell below flood stage overnight.
&&
LAT...LON 4158 8464 4169 8455 4167 8453 4156 8461
$$595
WGUS83 KIWX 120200
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
900 PM EST SAT FEB 11 2017
...The Flood Warning has been extended for the following rivers...
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC039-051-171-130200-
/O.EXT.KIWX.FL.W.0014.000000T0000Z-170215T1200Z/
/STRO1.1.ER.170210T0330Z.170212T1800Z.170214T1200Z.NO/
900 PM EST SAT FEB 11 2017
The Flood Warning has been extended for
The Tiffin River near Stryker
* until Wednesday morning.
* At 8 PM Saturday the stage was 11.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.0 feet around 1
PM Sunday February 12 and fall below flood stage around 7 AM
Tuesday February 14.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$858
WGUS83 KIWX 121512
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1012 AM EST SUN FEB 12 2017
...The Flood Warning has been extended for the following rivers...
Saint Joseph River Ohio above Newville affecting Allen...De Kalb and
Defiance Counties
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.Minor flooding continues due to runoff from recent rainfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC003-033-OHC039-131512-
/O.EXT.KIWX.FL.W.0016.000000T0000Z-170215T1800Z/
/NVLI3.1.ER.170212T1145Z.170213T0600Z.170214T1800Z.NO/
1012 AM EST SUN FEB 12 2017
The Flood Warning has been extended for
The Saint Joseph River Ohio above Newville
* until Wednesday afternoon.
* At 9 AM Sunday the stage was 12.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to a crest near 12.2 feet around 1
AM Monday February 13 and fall below flood stage around 1 PM
Tuesday February 14.
* At 12.0 feet...DeKalb County Road 42 about 3 miles northeast of
Newville floods. Agricultural and low lands flood along the St.
Joseph River to the Cedarville Reservoir.
* This crest compares to a previous crest of 12.0 feet which occurred
on Dec 30 2015.
&&
LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493
$$
OHC039-051-171-131511-
/O.EXT.KIWX.FL.W.0014.000000T0000Z-170215T0000Z/
/STRO1.1.ER.170210T0330Z.170211T2300Z.170214T0000Z.NO/
1012 AM EST SUN FEB 12 2017
The Flood Warning has been extended for
The Tiffin River near Stryker
* until Tuesday evening.
* At 9 AM Sunday the stage was 11.8 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage
around 7 PM Monday February 13.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred
on Jun 1 2015.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$812
WGUS83 KIWX 130140
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
840 PM EST SUN FEB 12 2017
...The Flood Warning has been extended for the following rivers...
Saint Joseph River Ohio above Newville affecting Allen...De Kalb and
Defiance Counties
...The Flood Warning continues for the following rivers...
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.Recent rainfall contributed to rises on area rivers and allowed
for minor flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC003-033-OHC039-140140-
/O.EXT.KIWX.FL.W.0016.000000T0000Z-170216T0000Z/
/NVLI3.1.ER.170212T1145Z.170213T1800Z.170215T0000Z.NO/
840 PM EST SUN FEB 12 2017
The Flood Warning has been extended for
The Saint Joseph River Ohio above Newville
* until Wednesday evening.
* At 8 PM Sunday the stage was 12.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to a crest near 12.3 feet around 1
PM Monday February 13 and fall below flood stage around 7 PM
Tuesday February 14.
* At 12.0 feet...DeKalb County Road 42 about 3 miles northeast of
Newville floods. Agricultural and low lands flood along the St.
Joseph River to the Cedarville Reservoir.
&&
LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493
$$
OHC039-051-171-140140-
/O.CON.KIWX.FL.W.0014.000000T0000Z-170215T0000Z/
/STRO1.1.ER.170210T0330Z.170211T2300Z.170214T0000Z.NO/
840 PM EST SUN FEB 12 2017
The Flood Warning continues for
The Tiffin River near Stryker
* until Tuesday evening.
* At 8 PM Sunday the stage was 11.7 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage
around 7 PM Monday February 13.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$943
WGUS83 KIWX 131451
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
951 AM EST MON FEB 13 2017
...The Flood Warning has been extended for the following rivers...
Saint Joseph River Ohio above Newville affecting Allen...De Kalb and
Defiance Counties
...The Flood Warning continues for the following rivers...
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.Recent rainfall contributed to rises on area rivers and allowed
for minor flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC003-033-OHC039-141451-
/O.EXT.KIWX.FL.W.0016.000000T0000Z-170214T1800Z/
/NVLI3.1.ER.170212T1145Z.170213T0315Z.170213T1800Z.NO/
951 AM EST MON FEB 13 2017
The Flood Warning has been extended for
The Saint Joseph River Ohio above Newville
* until Tuesday afternoon.
* At 9 AM Monday the stage was 12.1 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will fall below the 12.0 foot flood stage
around 1 PM Monday February 13.
* At 12.0 feet...DeKalb County Road 42 about 3 miles northeast of
Newville floods. Agricultural and low lands flood along the St.
Joseph River to the Cedarville Reservoir.
&&
LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493
$$
OHC039-051-171-141451-
/O.CON.KIWX.FL.W.0014.000000T0000Z-170215T0000Z/
/STRO1.1.ER.170210T0330Z.170211T2300Z.170214T0000Z.NO/
951 AM EST MON FEB 13 2017
The Flood Warning continues for
The Tiffin River near Stryker
* until Tuesday evening.
* At 9 AM Monday the stage was 11.4 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage
around 7 PM Monday February 13.
* At 11.0 feet...Flooding of lowland areas around Stryker can be
expected.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$738
WGUS83 KIWX 140201
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
901 PM EST MON FEB 13 2017
...The Flood Warning has been extended for the following rivers...
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.Rises on area rivers into minor flood stage occurred as a result
of recent rainfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC039-051-171-140900-
/O.EXT.KIWX.FL.W.0014.000000T0000Z-170214T0900Z/
/STRO1.1.ER.170210T0330Z.170211T2300Z.170214T0209Z.NO/
901 PM EST MON FEB 13 2017
The Flood Warning has been extended for
The Tiffin River near Stryker
* until early Tuesday morning.
* At 8 PM Monday the stage was 11.1 feet and falling.
* Minor flooding is occurring.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage
around 9 PM Monday February 13.
* At 11.0 feet...Flooding of lowland areas around Stryker can be
expected.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Feb 9, 6:24 AM EST, 3 hours 31 minutes earlier.
Area forecast discussion, Feb 9, 6:24 AM EST, 3 hours 31 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 624 AM EST Thu Feb 9 2017 .SYNOPSIS... Issued at 344 AM EST Thu Feb 9 2017 A relatively brief period of lake effect snow showers in favored northwest flow locations will end today. Only light accumulations are forecast. Highs will struggle into the 20s today, especially over snow covered areas. Lows tonight will dip well down into the teens, especially over snow covered areas. Warmer weather will arrive again starting Friday into the weekend with rain chances returning Saturday night into Sunday. && .SHORT TERM...(Today and Tonight) Issued at 339 AM EST Thu Feb 9 2017 Much colder air was spreading over the area with lake effect snow showers increasing some in coverage early this morning. However, inversion heights and limited lake conditioning with a 310 wind direction over Lake Michigan were really keeping the snow showers in check. Have trimmed back snow amounts given ongoing observations and trends. Subsidence will increase today, with showers diminishing or even ending by late afternoon. Tempered highs over deeper snow covered south areas. Skies should clear tonight, setting the stage for temperatures to drop well through the teens, especially over the snow covered areas. && .LONG TERM...(Friday through Wednesday) Issued at 339 AM EST Thu Feb 9 2017 Much warmer air will spread back into the area by this weekend with highs topping 50 degrees over most areas Saturday. However, these highs may be too liberal if the shallow cold air does not mix out. Thermal profiles support virtually all rain with the next system Saturday night. Temperatures should remain above normal through Tuesday before another cold front passes by Wednesday. && .AVIATION...(For the 12Z TAFS through 12Z Friday Morning) Issued at 624 AM EST Thu Feb 9 2017 Vfr conditions this period as sfc ridge builds in along the OH river. Shallow cold advection wedge and favorable lake based trajectories just enough to spurn a transient flurry to start however continued dry entrainment within poor/shallow moisture still warrants no sensible wx based mention. Otherwise vigorous nwrly gradient flow expected through mid aftn before abating. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...Small Craft Advisory until 10 PM EST this evening for LMZ043-046. && SYNOPSIS...Fisher SHORT TERM...Skipper LONG TERM...Skipper AVIATION...T Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Feb 9, 3:57 AM EST, 5 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 357 AM EST Thu Feb 9 2017 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-100900- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- Including the cities of...Michigan City...La Porte...South Bend... Mishawaka...New Carlisle...Walkerton...Elkhart...Goshen...Nappanee... Lagrange...Topeka...Shipshewana...Angola...Fremont...Kendallville... Ligonier...Albion...Auburn...Garrett...Knox...North Judson... Bass Lake...Winamac...Francesville...Medaryville...Plymouth... Bremen...Culver...Rochester...Akron...Warsaw...Winona Lake... Syracuse...Mentone...Columbia City...Tri-Lakes...South Whitley... Fort Wayne...New Haven...Monticello...Monon...Brookston... Logansport...Royal Center...Peru...Grissom AFB...Mexico...Wabash... North Manchester...Huntington...Roanoke...Bluffton...Ossian... Decatur...Berne...Marion...Gas City...Upland...Hartford City... Montpelier...Portland...Dunkirk...Niles...Benton Harbor... St. Joseph...Fair Plain...Benton Heights...Buchanan...Paw Paw Lake... Dowagiac...Cassopolis...Marcellus...Sturgis...Three Rivers... White Pigeon...Mendon...Coldwater...Bronson...Hillsdale... Jonesville...Litchfield...Bryan...Edgerton...Wauseon...Archbold... Swanton...Delta...Defiance...Sherwood...Hicksville...Napoleon... Deshler...Liberty Center...Paulding...Antwerp...Payne...Ottawa... Leipsic...Columbus Grove...Continental...Pandora...Van Wert... Ohio City...Lima...Spencerville 357 AM EST Thu Feb 9 2017 /257 AM CST Thu Feb 9 2017/ This hazardous weather outlook is for portions of northwest Ohio... northern Indiana and southwest Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-100900- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 357 AM EST Thu Feb 9 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and Tonight Conditions hazardous for small craft will continue through this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Conditions hazardous for small craft are likely to redevelop for a time Friday. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Local storm report, Feb 9, 6:22 AM EST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
622 AM EST THU FEB 9 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 3 WSW LIMA 40.73N 84.16W
02/09/2017 M5.5 INCH ALLEN OH BROADCAST MEDIA
STORM TOTAL.
&&
THLocal storm report, Feb 9, 7:47 AM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
747 AM EST THU FEB 9 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM SNOW 3 ESE JALAPA 40.61N 85.69W
02/09/2017 M4.5 INCH GRANT IN EMERGENCY MNGR
STORM TOTAL.
&&
AGDLocal storm report, Feb 9, 7:48 AM EST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
748 AM EST THU FEB 9 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 1 NW LA FONTAINE 40.68N 85.74W
02/09/2017 M5.0 INCH WABASH IN COCORAHS
COCORAHS STATION LA FONTAINE 1.1 NW
/IN-WB-10/.
0600 AM SNOW HANFIELD 40.60N 85.59W
02/09/2017 M4.5 INCH GRANT IN COCORAHS
COCORAHS STATION HANFIELD /IN-GR-12/.
0730 AM SNOW 2 NNE MARION 40.58N 85.66W
02/09/2017 M4.5 INCH GRANT IN CO-OP OBSERVER
CO-OP OBSERVER STATION MARION 2N /MZZI3/.
0600 AM SNOW 5 W CHALMERS 40.67N 86.95W
02/09/2017 M4.5 INCH WHITE IN CO-OP OBSERVER
CO-OP OBSERVER STATION CHALMERS 5W /CHRI3/.
0600 AM SNOW WABASH 40.80N 85.83W
02/09/2017 M4.0 INCH WABASH IN COCORAHS
COCORAHS STATION WABASH /IN-WB-18/.
0700 AM SNOW HUNTINGTON 40.88N 85.51W
02/09/2017 M3.1 INCH HUNTINGTON IN COCORAHS
COCORAHS STATION HUNTINGTON /IN-HT-1/.
0630 AM SNOW 2 SSE HUNTINGTON 40.86N 85.50W
02/09/2017 M3.0 INCH HUNTINGTON IN CO-OP OBSERVER
CO-OP OBSERVER STATION HUNTINGTON /HNTI3/.
0600 AM SNOW 1 ENE PEABODY 41.09N 85.47W
02/09/2017 M2.5 INCH WHITLEY IN COCORAHS
COCORAHS STATION 1 ENE PEABODY /IN-WY-17/.
0700 AM SNOW 1 N DECATUR 40.85N 84.93W
02/09/2017 M2.5 INCH ADAMS IN CO-OP OBSERVER
CO-OP OBSERVER STATION DECATUR 1N /DCRI3/.
0654 AM SNOW 2 E NINE MILE 40.98N 85.19W
02/09/2017 M2.4 INCH ALLEN IN ASOS
ASOS STATION FORT WAYNE INTERNATIONAL AP
/FWA/.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Feb 9, 9:12 AM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
912 AM EST THU FEB 9 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW GROVER HILL 41.02N 84.48W
02/09/2017 M2.0 INCH PAULDING OH CO-OP OBSERVER
CO-OP OBSERVER STATION GROVER HILL /GRHO1/.
0645 AM SNOW BLUFFTON 40.74N 85.17W
02/09/2017 M2.0 INCH WELLS IN CO-OP OBSERVER
CO-OP OBSERVER STATION BLUFFTON--MAIN ST.
BRIDGE /BLRI3/.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMSpecial weather statement, Feb 9, 9:13 AM EST, 42 minutes before
Special Weather Statement National Weather Service Northern Indiana 913 AM EST Thu Feb 9 2017 INZ017-018-020-022>027-032>034-OHZ015-016-024-025-091600- Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-Wells- Adams-Grant-Blackford-Jay-Paulding-Putnam-Van Wert-Allen OH- Including the cities of...Columbia City...Tri-Lakes... South Whitley...Fort Wayne...New Haven...Monticello...Monon... Brookston...Logansport...Royal Center...Peru...Grissom AFB... Mexico...Wabash...North Manchester...Huntington...Roanoke... Bluffton...Ossian...Decatur...Berne...Marion...Gas City... Upland...Hartford City...Montpelier...Portland...Dunkirk... Paulding...Antwerp...Payne...Ottawa...Leipsic...Columbus Grove... Continental...Pandora...Van Wert...Ohio City...Lima... Spencerville 913 AM EST Thu Feb 9 2017 ...Slick Roads this Morning... Recent snowfall and cold temperatures have led to slick conditions on untreated roads this morning. Numerous accidents have been reported. Motorists are urged to use caution and slow down. Allow extra time to reach your destination.
Nearby
River Flood Warnings in Ohio, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.